3 doctors weighed in:

Took letrzole about 1 week ago. Feeling nausea, abdominal cramping, fatigue, dizzy, headache, back ache. Should I worry about ovarian cyst?

3 doctors weighed in
Dr. Michael Fox
Fertility Medicine
2 doctors agree

In brief: No

Letrozole of all the drugs we've used causes virtually no side effects.
The symptoms are likely of another cause. The Letrozole is given to stimulate follicular (cyst) growth on the ovary. That's where the egg comes from. I would be thinking of something totally different as the cause of your symptoms.

In brief: No

Letrozole of all the drugs we've used causes virtually no side effects.
The symptoms are likely of another cause. The Letrozole is given to stimulate follicular (cyst) growth on the ovary. That's where the egg comes from. I would be thinking of something totally different as the cause of your symptoms.
Dr. Michael Fox
Dr. Michael Fox
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors